About Me: Female, 41, exeter, United Kingdom, member since Aug 2012
Hi im 39 years old, and suffer from, anxiety and panic disorder, personality disorder, post traumatic disorder, after the death off my father 9 years ago i was 6 months pregnant with my 5th child. He died off a heart attack since then im constantly worried its going to
[More] happen to me. Feb 2012 i was dignoised with 2 PE left and right lungs, was sent into hospital and put on warferin and injections in my stomache. Im still currantly on warefrin as my inr are all ovber the place with new meds etc. I smoke 20-30 a day trying to stop but finding it so stresfull, im a mother off 5 kids 20-18-16-10-8 years. Im also living with my partner whith whom im getting married to next september 2013. I also seem to have aquired severe paranoia in the last few months, dont know where thats come from ie medication-pain releif side affects i dont know.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.